×
验证码:
换一张
Forgotten Password?
Stay signed in
Login With UMPASS
English
|
繁體
Login With UMPASS
Log In
ALL
ORCID
TI
AU
PY
SU
KW
TY
JN
DA
IN
PB
FP
ST
SM
Study Hall
Home
Faculties & Institutes
Scholars
Publications
Subjects
Statistics
News
Search in the results
Faculties & Institutes
Faculty of Scien... [3]
Faculty of Socia... [1]
Authors
XU LIHU [2]
LIU ZHI [1]
Document Type
Journal article [6]
Date Issued
2023 [1]
2018 [4]
1996 [1]
Language
英語English [6]
Source Publication
Stochastic Proce... [3]
Stochastic proce... [2]
STOCHASTIC PROCE... [1]
Indexed By
SCIE [3]
SSCI [1]
Funding Organization
Funding Project
×
Knowledge Map
UM
Start a Submission
Submissions
Unclaimed
Claimed
Attach Fulltext
Bookmarks
Browse/Search Results:
1-6 of 6
Help
Selected(
0
)
Clear
Items/Page:
5
10
15
20
25
30
35
40
45
50
55
60
65
70
75
80
85
90
95
100
Sort:
Select
Journal Impact Factor Ascending
Journal Impact Factor Descending
Issue Date Ascending
Issue Date Descending
Submit date Ascending
Submit date Descending
WOS Cited Times Ascending
WOS Cited Times Descending
Title Ascending
Title Descending
Author Ascending
Author Descending
Approximation of the invariant measure of stable SDEs by an Euler–Maruyama scheme
Journal article
Chen,Peng, Deng,Chang Song, Schilling,René L., Xu,Lihu. Approximation of the invariant measure of stable SDEs by an Euler–Maruyama scheme[J]. Stochastic Processes and their Applications, 2023, 163, 136-167.
Authors:
Chen,Peng
;
Deng,Chang Song
;
Schilling,René L.
;
Xu,Lihu
Favorite
|
TC[WOS]:
1
TC[Scopus]:
1
IF:
1.1
/
1.4
|
Submit date:2023/08/03
Convergence Rate
Euler–maruyama Method
Invariant Measure
Wasserstein Distance
Asymptotics for stochastic reaction-diffusion equation driven by subordinate Brownian motions
Journal article
Ran Wang, Lihu Xu. Asymptotics for stochastic reaction-diffusion equation driven by subordinate Brownian motions[J]. Stochastic processes and their applications, 2018, 128(5), 1772-1796.
Authors:
Ran Wang
;
Lihu Xu
Favorite
|
TC[WOS]:
13
TC[Scopus]:
13
IF:
1.1
/
1.4
|
Submit date:2019/07/19
Stochastic Reaction-diffusion Equation
Subordinate Brownian Motions
Large Deviation Principle (Ldp)
Occupation Measure
Estimating spot volatility in the presence of infinite variation jumps
Journal article
Liu, Qiang, Liu, Yiqi, Liu, Zhi. Estimating spot volatility in the presence of infinite variation jumps[J]. STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2018, 128(6), 1958-1987.
Authors:
Liu, Qiang
;
Liu, Yiqi
;
Liu, Zhi
Favorite
|
TC[WOS]:
11
TC[Scopus]:
11
IF:
1.1
/
1.4
|
Submit date:2018/10/30
Semi-martingale
High Frequency Data
Spot Volatility
Kernel Estimate
Central Limit Theorem
Asymptotics for stochastic reaction–diffusion equation driven by subordinate Brownian motion
Journal article
Wang,Ran, Xu,Lihu. Asymptotics for stochastic reaction–diffusion equation driven by subordinate Brownian motion[J]. Stochastic Processes and their Applications, 2018, 128(5), 1772-1796.
Authors:
Wang,Ran
;
Xu,Lihu
Favorite
|
TC[WOS]:
13
TC[Scopus]:
13
IF:
1.1
/
1.4
|
Submit date:2021/03/11
Large Deviation Principle
Occupation Measure
Stochastic Reaction–diffusion Equation
Subordinate Brownian Motions
Efficient estimation of spot volatility with presence of infinite variation jumps
Journal article
Liu, Q., Liu, Y., Liu, Z.. Efficient estimation of spot volatility with presence of infinite variation jumps[J]. Stochastic Processes and their Applications, 2018, 1958-1987.
Authors:
Liu, Q.
;
Liu, Y.
;
Liu, Z.
Favorite
|
TC[WOS]:
11
TC[Scopus]:
11
IF:
1.1
/
1.4
|
Submit date:2022/07/27
Semi-martingale
High Frequency Data
Spot Volatility
Kernel Estimate
Central Limit Theorem
Estimates on moments of the solutions to stochastic differential equations with respect to martingales in the plane.
Journal article
Liang, Z., Zheng, M.. Estimates on moments of the solutions to stochastic differential equations with respect to martingales in the plane.[J]. Stochastic processes and their applications, 1996, 263-276.
Authors:
Liang, Z.
;
Zheng, M.
Favorite
|
IF:
1.1
/
1.4
|
Submit date:2023/08/22
Two-parameter stochastic differential equation
Two-parameter strong martingale
Two-parameter Ito's formula
Gronwall's inequality